On I-statistically convergent sequence spaces defined by sequences of Orlicz functions using matrix transformation

  • Shyamal Debnath Tripura University.
  • Jayanta Debnath National Institute of Technology.
Palabras clave: Ideal, I-statistical convergence, Orlicz function, matrix transformation, I-convergencia estadística, función de Orlicz, transformación matricial.


Recently Savas and Das [12] introduced the notion of I-statistical convergence of sequences of real numbers. In this article we introduced the sequence spaces WI(S) (M, A, p), W01 (S) (M, A, p) and WÍ(S) (M, A, p) of real numbers defined by /-statistical convergence using sequences of Orlicz function.We study some basic topological and algebraic properties of these spaces. We investigate some inclusion relations involving these spaces.

Biografía del autor

Shyamal Debnath, Tripura University.
Department of Mathematics.
Jayanta Debnath, National Institute of Technology.
Department of Mathematics.


[1] Buck R. C., The measure theoretic approach to density, Amer. J. Math.,‏ 68, pp. 560-580, (1946).‏

[2] Debnath S. and Debnath J., Some generalized statistical convergent‏ sequence spaces of fuzzy numbers via ideals, Math. Sci. Lett., 2, No. 2,‏ pp. 151-154, (2013).‏

[3] Esi A. and Et M., Some new spaces defined by Orlicz functions, Indian‏ J. Pure and Appl. Math., 31 (8), pp. 967-972, (2000).‏

[4] Fast H., Sur la convergence statistique, Colloq.Math., pp. 2241-244,‏ (1951).‏

[5] Fridy J. A., On statistical convergence, Analysis, pp. 301-313, (1985).‏

[6] Kamthan P. K. and Gupta M., Sequence spaces and series (1980).‏

[7] Kostyrko P. Salat T., and Wilczynski W., I-convergence, Real analysis‏ exchange, 26 (2), pp. 669-686, (2000/2001).‏

[8] Lindenstrauss J. and Tzafriri L., On Orlicz sequence spaces, Israel J.‏ Math., 101, pp. 379-390, (1971).‏

[9] Nakano H., Modular sequence spaces, Proc. Japan Acad., 27, pp. 508-512, (1951).

[10] Parashar S.D and Choudhury B., Sequence space defined by orlicz‏ functions, Indian J. Pure and Appl. Math., 25(14), pp. 419-428, (1994).‏

[11] Salat T., On statistically convergent sequences of real numbers, Math.‏ Slovaka, 30, pp. 139-150, (1980).‏

[12] Savas E. and Das P., A generalized statistical convergence via ideals,‏ Applied mathematics letters, 24, pp. 826-830, (2011).‏

[13] Schoenburg I. J., The integrability of certain functions and related‏ summability methods, Am. Math. Mon., 66, pp. 361-375, (1951).‏

[14] Tripathy B. C. and Chandra P., On some generalized difference paranormed sequence spaces associated with multiplier sequences defined by‏ modulus function, Anal. Theory Appl., 27 (1), pp. 21-27, (2011).‏

[15] Tripathy B. C. and Dutta H., On some new paranormed difference‏ sequence spaces defined by Orlicz functions, Kyungpook Mathematical‏ Journal, 50 (1), pp. 59-69, (2010).‏

[16] Tripathy B. C., and Dutta A. J., On I-acceleration convergence of‏ sequences of fuzzy real numbers, Math. Modell. Analysis, 17 (4), pp.
549-557, (2012).

[17] Tripathy B. C. and Hazarika B., Some I-convergent sequence spaces‏ defined by orlicz functions, Acta Math. Appl. Sin., 27(1), pp. 149-154,‏ (2011).‏

[18] Tripathy B. C. and Hazarika B., Paranorm I-convergent sequence‏ spaces, Math. Slovaka, 59 (4), pp. 485-494, (2009).‏

[19] Tripathy B. C. and Hazarika B., I-convergent sequence spaces associated with multiplier sequence spaces, Mathematical Inequalities and‏ Applications, 11 (3), pp. 543-548, (2008).‏

[20] Tripathy B. C. and Hazarika B., I-monotonic and I-convergent sequences, Kyungpook Math. Journal, 51 (2), pp. 233-239, (2011).‏

[21] Tripathy B. C. and Mahanta S., On I-acceleration convergence of sequences, Journal of the Franklin Institute, 347, pp. 591-598, (2010).‏

[22] Tripathy B. C. and Sen M., Characterization of some matrix classes‏ involving paranormed sequence spaces,Tamkang Jour. Math., 37(2), pp. 155-162, (2006).

[23] Tripathy B.C., Sen M., and Nath S., I-convergence in probabilistic n-normed space, Soft Comput., 16, pp. 1021-1027, (2012), DOI‏ 10.1007/s00500-011-0799-8.‏
Cómo citar
Debnath, S., & Debnath, J. (2017). On I-statistically convergent sequence spaces defined by sequences of Orlicz functions using matrix transformation. Proyecciones. Revista De Matemática, 33(3), 277-285. https://doi.org/10.4067/S0716-09172014000300004